# SDR SWIA202161899

- Difficulty date: September 7, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ATTACH CLIP AT FS 280.0 RBL 9.0 OUTBOARD INTERCOSTAL      (C-CHECK RO 10/22/2021)    REMOVED AND INSTALLED NEW ATTACH CLIP AT FS280.0 RBL 9.0 OUTBOARD INTERCOSTAL REF CRJ-900 SRM 51-42-21-001-001-A01 AND DWG CC670-34099 REV.--. COMPLIED WITH 51-900-1002-SKY.
